# SDR RAIA2009113000007

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 21,466 hours, 19,454 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED RECEIVING A NR 2 BLEED LEAK MESSAGE ON THE EICAS IN FLIGHT.  MAINTENANCE PERFORMED AN INSPECTION OF THE BLEED SYSTEM AND FOUND THE CLAMP OFF AND THE DUCT SEPARATED BEHIND THE WING ON THE BOTTOM OF THE FUSELAGE.  THE PACKINGS WERE REPLACED ALONG WITH THE CLAMP.  OPS CHECKED GOOD.
